# SDR SWAA2012080806601

- Difficulty date: August 4, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 58,456 hours, 48,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LOWER EMERGENCY LIGHT COVER CRACKED.  REMOVED AND REPLACED COVER PER AMM.
